# SDR 05FDEA00011

- Difficulty date: April 26, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N68050
- Make and model: Doug MD-10-10F
- Aircraft serial: 47804
- Aircraft time: 58,247 hours, 26,148 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB70601
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS - LT WING RIB UPPER CAP CRACKS AT XORS 372 AROUND CUTOUTS FOR STRINGER 12 AND 13.  TRIMMED OUT AND ROUNDED CRACKS, INSTALLED REPAIR ANGLE AND DOUBLER TO RESTORE STRENGTH IAW FEDEX AE 8-571-75732.
